What Medications Cause Excessive Head Sweating?

What medications cause excessive head sweating?

Pre-mature birth: Acetaminophen, Anesthetics (general anesthetic), Barbiturates and Midazolam, Benzodiazepines (Valium) or other benzodiazepine drugs such as chlordiazepoxide , diazepam , lorazepam , oxazepam , temazepam ), barbiturates such as amobarbital , pentobarbital ) and midazolam (Versed).

Excessive perspiration: Anticholinergics such as scopolamine (Transderm-Scop) for motion sickness; adrenergic blockers/blockers of noradrenaline reuptake like prazosin HCl and timolol maleate . An overactive thyroid may lead to hyperhidrosis. Diabetes can affect the sweat glands in both hands. Certain antidepressants may also be associated with excessive sweating including fluoxetine (Prozac), sertraline(Zoloft)and nefazodone . It is important to note that many common everyday medications do not cause hyperhidrosis but some people are sensitive to these types of medications causing them to develop symptoms when they take it. People who suffer from this condition must discuss possible side effects before taking any medication.

Medications like beta-blockers combined with tricyclic antidepressants like clomipramine hydrochloride used in the treatment

Leave a Comment